MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 5/16/2022, it was reported by a sales representative via email that an ar-1915sf corkscrew suture anchor broke off the inserter during insertion.Surgeon was using a total of three corkscrew suture anchors for the procedure, the first and third were inserted without any issues.This was discovered during a distal bicep repair on (b)(6) 2022.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer-provided photo of the inserter, where remnants of the anchor can be seen within the inner diameter of the distal end of the inserter shaft.The cause, however, remains undetermined without receipt of the device for physical evaluation.No change in harm was identified.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14601552
Report Number1220246-2022-05017
Device Sequence Number14843490
Product Code HWC
UDI-Device Identifier00888867022652
UDI-Public00888867022652
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1915SF
Device Lot Number10211921
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date06/10/2022
Date Device Manufactured05/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown